# SDR C2XA02CL021

- Difficulty date: January 26, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3030 THE CREW REPORTED A FUEL SMELL IN THE COCKPIT WHEN THE APU WAS STARTED IN FLIGHT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS. NO DEFECTS WERE FOUND.THE AIRCRAFT WAS RELEASED FOR SERVICE.
